# SDR QXEA200602235

- Difficulty date: May 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: AFT BAGGAGE DOOR INNER SKIN NEAR TOP, 2 OF Z ANGLE LINER SUPPORT (BETWEEN HINGE ARMS) ATTACH FASTENERS ARE WORKING.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-15 AND SRM TASK 51-42-45-330-801.
